MathSciNet Relay Station
MathSciNet bibliographic data
MR486650 (58 #6363) 32G15 (14H30)
Riera, Gonzalo Semi-direct products of Fuchsian groups and uniformization. Duke Math. J. 44 (1977), no. 2, 291–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement